# SDR DALA2015013000773

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 FWD SECTION OF FWD SERVICE DOOR, R1, CUP PLATE, INNER SKIN, 2 INTERCOSTAL, 2 SUPPORTS, 2 CLIPS, 6 RETAINERS, SEAL AND BEAM WERE REMOVED IAW SRM 51-30-1, 51-30-2 AND 51-30-5. BEAM WAS DRILLED IAW SRM 51-10-4.  BEAM HOLES WERE TREATED AND PAINTED IAW SRM 51-10-3. NEW BEAM WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
